# SDR AALA981463

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DFW - FLT 608 - ON CLIMB-OUT DFW, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  FOLLOWED CHECKLIST PROCEDURE AND LIGHT REMAINED ILLUMINATED.  A COUPLE OF MINUTES AFTER HIGH PRESSURE BLEED TURNED OFF THE LIGHT EXTINGUISHED.  AIR INTERRUPTED BACK TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT PACK ACM CLAMP AND PERFORMED LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
